EPA Science Inventory

A NUMERICAL SOLUTION TO THE NONHOMOGENEOUS TWO-STAGE MVK MODEL OF CANCER

Citation:

CRUMP, K. S., R. SUBRAMANIAM, AND C. VANLANDINGHAM. A NUMERICAL SOLUTION TO THE NONHOMOGENEOUS TWO-STAGE MVK MODEL OF CANCER. RISK ANALYSIS. Blackwell Publishing, Malden, MA, 25(4):921-926, (2005).

Description:

The article developes a method for solving the equations of the two-stage MVK model for cancer that can be implemented relatively easily for the case where variables in the model change with time.

Purpose/Objective:

Journal Article

URLs/Downloads:

Record Details:

Record Type: DOCUMENT (JOURNAL/PEER REVIEWED JOURNAL)
Start Date: 03/31/2005
Completion Date: 03/31/2005
Record Last Revised: 04/22/2014
Record Created: 04/11/2005
Record Released: 04/11/2005
OMB Category: Other
Record ID: 131069

Organization:

U.S. ENVIRONMENTAL PROTECTION AGENCY

OFFICE OF RESEARCH AND DEVELOPMENT

NATIONAL CENTER FOR ENVIRONMENTAL ASSESSMENT

WASHINGTON DC

QUANTITATIVE AND RISK METHODS GROUP